# SDR UPS02837498

- Difficulty date: December 28, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 77,559 hours, 24,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 AFT ACCY COMP EVIDENCE OF CORROSION BETWEEN INTERCOSTAL AND FUSELAGE SKIN AT FS 1600 L25R & L26R.  REMOVED CORRODED AREA SKIN IAW DC8 SRM 53-2-1.  FABBED REPAIR DOUBLER AND INSTALLED IAW DC8 SRM 51-1-20D.
